| Catalog Number |
14202 |
| Medical Device Problem Code |
Chemical Problem (2893)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant med products: sterrad® 100s sterilizer, serial # (b)(4).(b)(6).(b)(4).
Event or Problem Description
A customer reported the sterrad® sealsure chemical indicator tape did not change color correctly after a completed sterrad® 100s cycle and the affected load was released for use on patients prior to reprocessing.The affiliate did confirm, however, that the ci on the biological indicator changed correctly.There is no report of infection, injury or harm to patient(s) associated with this issue.Although there is no report of patient injury or harm and no prior incidents have resulted in serious injury, advanced sterilization products (asp) has determined in this situation sterility cannot be assured.Therefore, as a matter of policy asp had decided to report all incidents of sterrad® sealsure chemical indicator tape not changing color correctly.
Additional Manufacturer Narrative
Patient codes correction from 2692 to 2199.New information reported in a 3500a supplemental report on 8/22/2019 indicated the load was reprocessed prior to being released for use on patients which makes this event no longer a reportable malfunction since there is no longer any risk to patients.Asp complaint ref #: (b)(4).
Additional Manufacturer Narrative
It was originally reported in the initial report that the load was released for use on patients without reprocessing first.Upon follow-up, the customer confirmed the load was reprocessed prior to being released for use for use on patients.The customer confirmed the ci tape was not overlapping and the load was not over packed.Asp complaint ref #: (b)(4).